# SDR UIEA2017022000205

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N656GT
- Make and model: Boeing 767281
- Aircraft serial: 23017
- Aircraft time: 58,177 hours, 41,643 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Housing
- Part number: 5006005C
- Condition: Corroded
- Location: Boost Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING BOOST PUMP HOUSING SHUT OFF SLEEVE HAS CORROSION TO THE INSIDE FUEL PATH SURFACE.  REMOVED AND REPLACED THE BOOST FUEL PUMP HOUSING IAW AMM 28-92-03-404-027.
